# SDR CALA2025040303490

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N77535
- Make and model: Boeing 737824
- Aircraft serial: 62751
- Aircraft time: 27,238 hours, 9,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A13229
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

{ B737-06-3-0030 } W/W LH STA 663 LBL 7" VAPOR BARRIER UPPER ANGLE CRACKED REF AAR N/R 9954773 ESFR INFORMATION ADDED. ACCOMPLISHED REPAIR AT L/H VAPOR BARRIER STA 663 LBL 7 AS PER SRM 57-10-10-2R-5 AND APPLIED CIC TO REPAIR AREA AS PER AMM 51-21-91-620-802. REF ESFR NRO. 643 WORK ACCOMPLISHED BY V942334 C/W
